About 3 days ago i snorted a small amount of oxycontin with some friends.. they were 20mg tablets and i ony had a little amount of one tablet.. about 10 minutes later we smoked some weed and about a minute later i went into shock.. everything was a frame by frame and there were flashing black dots.. i was dizzy and my heart rate was really fast. i also was clammy yet my skin was cold.. now 3 days later i have not gone to the hospital nor do my parents know... im still in shock i think for my stomach feels queesy most of the time and my heart feels really weird and my heart rate speeds up randomly. Im really scared.. ive asked a couple people that i know that do drugs and they said id be fine after a few days... but im not sure if they know for sure.. should i be worried and tell my parents and go to the hospital? or will this just pass in a few days? please im really scared..
Id reccommend at the minimum going to ur doctor but probably the hospital. It sounds serious enough that its not worth taking the chance of going off your friends advice who probably don't know anything about it anyway. U don't have to tell ur parents unless you ar really young. I've never heard of anything like this happening and there's nothing in either drug that should cause this. But maybe u had an alergic reaction to the oxy. Btw u don't have to tell ur parents u snorted it, taking it or snorting it will have the same effects, just snorting it will be faster
I think you should go to the hospital just to be sure you are okay how old are you? if you are at least 18 try to go on your own or with a friend someone you trust wont tell your parents. I have been there before and if your parents are pretty strict which it sounds like they are i understand why you are hesitant to say anything to them. Or maybe an aunt or uncle you trust can go with you good luck Jacques243. Also sometimes we can scare ourselves into shock were you a little nervous when you were about to do this? mentally we can make ourselves feel this way.
Oh, My goodness dear young person, please do not ever do this again, for your sake and the sake of your dear parents and family if they, God forbid would have lost you to an accidental over dose! That being said, that drug is suppose to be introduced intact into your body, for that very reason, I agree with the fact that because you were already apprehensive, you may have set yourself up for a bad experience to start with.
Keep a mind of your own always, please do not be a follower no matter how much ribbing and "chicken" comments or what ever you kids use now days for teasing another person into doing something that's dangerous.
Not to mention had word got out where you obtained this drug, others may be looking at jail time for supplying you with this drug. If you have a local place to go to where you can see a doctor to get checked out to at least insure you're doing OK, that would not be a bad idea either.
Are you doing this for recreational fun? If so, Implore you to stop now, while you still have brain cells left, and at the very least brain damaged from this also.
I'm not judging you, this is pure unadulterated concern for you personal safety~ Bless You kiddo, and Good Luck!
what would be causing my heart to feel weird? and sometimes i start to feel like i heat up... also i sometimes i feel like i have to focus on my breathing also... the oxycontin should be out of my system by now... and if anyone knows if they drug test me and i turn positive for weed will they know that i smoked it or can i say i was just around it a couple times? Thank you for all your help. and by the way im 16..
Hi Jacques. I think the reason for the rapid heart beat, sweats, flashes etc is out of fear of what you just went through and the fear of getting caught. I remember feeling that way too when I was your age. I think you'll be ok since you had no issues before you snorted the oxy. Since its' been a few days, you should start to feel better. mpvt, mrspage, and midwestma gave you excellent advice! Please follow it. Screw those "friends." Try to relax and be grateful you made it through safely. Use a cool, damp wash cloth on the back of your neck for any dizziness, sweating, etc. Be sure and take deep breaths and let them out slowly, try to calm yourself down. I'm not going to ask, "What were you thinking?," because I remember what peer pressure feels like. Just be glad you made it through this "WAKE UP CALL" without serious repercussions. Time to hit the books and not the pipe! Good luck to you young man.
THANK YOU EVERYBODY!!! My heart feels better and the queesiness is very mild now. I think my problem with breathing was because i was starting to get a cold because i woke up with one today HAHAHAHA... and I'm done with drugs after what i went through it just isnt worth it. And please remember this wasn't my friends fault it was my own.. i didnt fall into peer pressure it was my decision and that right now is my most regretted decision.
Dear Jacques243, I think you were having panic attacks! Hope you are fine now. Just remember OxyContin is HEROIN IN PILL FORM, and dude, you SNORTED IT... straight to the brain my friend!! I also wonder if you were on this side of ODing! You basically mixed heroin with a hallucinagin... weed. Please don't go near the morphine drugs again! They change brain chemistry, and can set you up to crave opiates (ie; oxy, roxy, hyrocodone,etc) for the rest of your life. 'Tis true! Hope you are feeling fine now. It is great to see that you know you made the decision to put this shite in your body, you are not blaming, you are taking responsibility! You sound like a great person, so stay with us... don't OD!!! Best o' luck.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 4 answers
Posted 4 Oct 2011 • 3 answers
Posted 12 Sep 2012 • 4 answers
Posted 8 Sep 2013 • 4 answers
Posted 16 Jun 2016 • 1 answer